1mg, best e pharmacy in India


MRP: Rs. 55 for 1 strip(s) (10 capsules each)
Unfortunately, we don't have any more items in stock
Report Error

Composition for NASOREST

Acrivastine(8 mg)

food interaction for NASOREST

alcohol interaction for NASOREST

pregnancy interaction for NASOREST

lactation interaction for NASOREST

It can be taken with or without food, but it is better to take Nasorest 8 mg capsule at a fixed time.
Interaction with alcohol is unknown. Please consult your doctor.
Nasorest 8 mg capsule is probably safe to use during pregnancy.
Either animal studies have shown no adverse effect on the fetus, but there is no human studies or animal studies have shown an adverse effect that was not confirmed in human studies. Please consult your doctor.
Unknown. Human and animal studies are not available. Please consult your doctor.


Acrivastine(8 mg)


Nasorest 8 mg capsule is used in treating symptoms of allergies such as pet/dust allergies, hay fever or allergic rhinitis (runny nose due to allergy), and urticaria (pale red, raised, itchy skin rash).

How it works

Nasorest 8 mg capsule (also known as propionic acid) belongs to a group of medicines called ‘antihistamines’ that are non-sedative (non-drowsy). Histamine is a natural chemical released in the body that triggers allergic symptoms such as sneezing, runny nose, watery eyes or itching of the skin. Nasorest 8 mg capsule blocks the action of histamine thus provides relief from allergic symptoms.

Common side effects

Dry mouth, Sleepiness, Drowsiness


No substitutes found

Expert advice for NASOREST

  • Inform your doctor in case you are taking other medicines like sedatives (for treating sleep disorders), ketoconazole (for treating fungal infections) or erythromycin (an antibiotic used for treating bacterial infections).
  • Though acrivastine belongs to a group of non-drowsy medicine, it may cause drowsiness in some people, hence, be cautious while driving or operating machinery.
  • Consumption of alcohol should be avoided while on this treatment.
  • Tell your doctor if you are or planning to become pregnant or are breastfeeding.

Frequently asked questions for NASOREST


Q. Is acrivastine an anticholinergic?
Antihistamines often have anticholinergic activity, however, acrivastine belongs to a newer generation which is non-sedative and has a low potential to act on central nervous system; acrivastine lacks significant anticholinergic activity.
Q. Is acrivastine the same as diphenhydramine?
Acrivastine and diphenhydramine are different drugs belonging to a same group of medicines called antihistamines and have similar actions, though their use and effect may vary. Diphenhydramine belongs to the first generation of antihistamines having sedative effects, whereas acrivastine belongs to a newer generation of antihistamines having non-sedative effects.
Q. Is acrivastine better than cetirizine?
Acrivastine and cetirizine belong to same category of drugs – antihistamines and are equally effective and safe in treatment of allergic symptoms.
Q. How effective is acrivastine?
Acrivastine is effective in treating allergic symptoms if used at dose and duration as advised by your doctor.
Q. Can I take acrivastine with cetirizine/ loratadine?
There is no known negative effect (drug interaction) between acrivastine and cetirizine or acrivastine and loratadine. However, this does not confirm that it is safe to take these drugs together. Always follow doctor’s advice on use of these medicines together. 
Q. Does acrivastine cause anxiety?
No. Acrivastine is not known to cause anxiety.
Q. How long does acrivastine last?
Acrivastine may last in your system for around 2 hours after single dose to approximately 5 hours after multiple recommended doses.


Content on this page was last updated on 31 August, 2014, by Dr. Varun Gupta (MD Pharmacology)